Proceedings of the Japan Academy, Series A, Mathematical Sciences

On triple $L$-functions

Takakazu Satoh

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 62, Number 10 (1986), 396-398.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195514066

Digital Object Identifier
doi:10.3792/pjaa.62.396

Mathematical Reviews number (MathSciNet)
MR887870

Zentralblatt MATH identifier
0607.10021

Subjects
Primary: 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations
Secondary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms

Citation

Satoh, Takakazu. On triple $L$-functions. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 10, 396--398. doi:10.3792/pjaa.62.396. https://projecteuclid.org/euclid.pja/1195514066


Export citation

References

  • [1] T. Arakawa: Vector valued SiegePs modular forms of degree two and the associated Andrianov L-functions. Manuscripta Math., 44, 155-185 (1983).
  • [2] S. Bocherer: Uber die Funktionalgleichung automorpher L-Funktionen zur Siegel-schen Modulgruppe. J. Reine Angew. Math., 362, 146-168 (1985).
  • [3] P. B. Garrett: Decomposition of Eisenstein series: Rankin triple products (to appear in Ann. of Math.).
  • [4] T. Satoh: On certain vector valued Siegel modular forms of degree two. Math. Ann., 274, 335-352 (1986).
  • [5] T. Satoh: Some remarks on triple L-functions (preprint) (1986).
  • [6] J.-P. Serre: Une interpretation des congruences relatives a la f onction r de Ramanujan. Seminaire Delange-Pisot-Poitou, 1967-68, Exp. 14 (February 1968).